Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

MY PENNIS STIFFNESS

I AM 30 YEAR OLD MALE. NO PROBLEMS IN ERECTION,THE ONLY PROBLEM IS WHEN IM WITH MY PARTNER IT TAKES TIME TO GET STIFFNESS. AND MY PENNIS DOES NOT GET STIFF ENOUGH LIKE IT USED TO..ALSO AS SOON AS I START DOING IT MY PENNIS LOOSES ITS STIFFNESS AND I HAVE TO GIVE IT A MINUTE TO GET HARD AGAIN..... HOW CAN I OVERCOME THAT...IS IT BECAUSE I MASTURBATED A LOT AND EVEN NOW I MASTURBATE LIKE ONCE A WEEK. THANKS.
Asked On : Tue, 27 Apr 2010
Answers:  2 Views:  1017
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
It has nothing to do with masturbation.

Two reasons for this problem.

1. Getting bored with same positions.
2. Any diseases like Diabetes, Hypertension

Management include
1. Try new positions, new locations.
2. Do a lot foreplay
3. Control Diabetes / change medicines for Hypertension if you have these

Better consult a Sexual Medicine Expert in your area

Dr A CHAKRAVARTHY,
Consultant, Sexual Medicine,
99464 25577 / 94477 05077
www.sexual-medicine.org
Answered: Wed, 2 Mar 2011
I find this answer helpful
  Anonymous's Response

You might need to mastrubate more.

Answered: Wed, 5 May 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor